Mostrando recursos 1 - 20 de 70

  1. A set-valued generalization of Ricceri's theorem related to Fan-Takahashi minimax inequality

    Saito, Yutaka; Tanaka, Tamaki
    In the paper, we propose Ricceri type theorem on Fan-Takahashi minimax inequality for set-valued maps by using the scalarization method proposed by Kuwano, Tanaka and Yamada based on a certain type of the set-relations.

  2. A note on the extensions of the inversion map to the absorbing elements of a semigroup

    Riva, Matteo Dalla; Takahasi, Sin-Ei
    Given a non-trivial automorphism (resp. anti-automorphism) of a semigroup, we study its homomorphic (resp. anti-homomorphic) extensions to a larger semigroup by considering the images of the absorbing elements. Then we exhibit some examples to show the application of the results obtained.

  3. Maps on the sphere of the algebras of matrices

    Hatori, Osamu
    Let $S_n$ be the unit sphere with respect to the operator norm of the algebra of $n\times n$ complex matrices. We give a complete description of the form of surjections on $S_n$ which preserve the metric induced by a unitarily invariant strictly convex norm.

  4. A note on smooth multiple fibers in pencils of algebraic curves

    Konno, Kazuhiro
    Multiple fibers of the simplest kind in a pencil of algebraic curves are studied, in order to clarify the influence on the gonality and the base locus of the canonical linear system.

  5. Periodic points of some discontinuous maps

    Murakami, Satomi; Ohwa, Hiroki
    The purpose of this paper is to investigate periodic points of discontinuous maps. For some discontinuous maps, we establish a characterization of periodic points.

  6. Commuting pairs of normal operators

    Hatori, Osamu
    We give a condition on commutativity of a pair of normal operators with respect to the continuous functional calculus. We show a generalization of the theorem of Fuglede and Putnum with respect to the continuous functional calculus.

  7. On some generalized triangle inequalities and $\ell_{\psi}$-spaces

    Izumida, Tamotsu
    In this paper, we consider a generalized triangle inequality of the following type: \begin{equation*} \Vert a_1 x_1+\cdots + a_1 x_n \Vert ^p \leq \Vert x_1\Vert^p +\cdots +\Vert x_n\Vert ^p \ (x_1,\ldots, x_n \in X ), \end{equation*} where $(X, \Vert \cdot \Vert)$ is a normed space, $(a_1, \ldots, a_n) \in \Bbb C^n$ and $p>0$. By using generalized $\ell_p$-spaces, we present a characterization of above inequality for infinite sequences $\{x_n\}_{n=1}^{\infty} \subset X$.

  8. Corrigendum to "Bi-Unique range sets for meromorphic functions" [Nihonkai Math. J. 24 (2013) 121-134]

    Banerjee, Abhijit

  9. Trapezoidal Type Inequalities for Riemann-Stieltjes Integral Via Čebyšev Functional with Applications

    Dragomir, Silvestru Sever
    Some new inequalities for the functional \begin{align*} & E_{T}\left( f,u\right) \\ & :=f\left( b\right) \left( u\left( b\right) -\frac{1}{b-a}% \int_{a}^{b}u\left( t\right) dt\right) +f\left( a\right) \left( \frac{1}{b-a}% \int_{a}^{b}u\left( t\right) dt-u\left( a\right) \right) \\ & -\int_{a}^{b}f\left( t\right) du\left( t\right) , \end{align*} under various assumptions for the functions $f$ and $u$ are given. Applications for functions of selfadjoint operators and unitary operators on complex Hilbert spaces are also provided.

  10. The configuration space of a model for $5$-membered straight-chain hydrocarbon molecules parametrized by chain lengths

    Goto, Satoru; Komatsu, Kazushi; Yagi, Jun
    We provide a mathematical model of $n$-membered straight-chain hydrocarbon molecules. The configuration space of the model is parametrized by chain lengths. By assuming the bond angle conditions required for hydrocarbon molecules, we determine the topological types of fibers of the configuration space of the model by chain lengths when $n = 5$.

  11. Multipliers of a Wandering Subspace for a Shift Invariant Subspace II

    Nakazi, Tarahiko
    Let $M$ be a shift invariant subspace in the two variable Hardy space $H^2(\Gamma_z\times\Gamma_w)$. We study $\mathcal{M}(M_z)=\{\phi\in H^\infty(\Gamma_z\times \Gamma_w) : \phi M_z\subseteq M_z\}$ where $M_z=M\ominus zM$. We give several sufficient conditions for $\mathcal{M}(M_z)=H^\infty(\Gamma_w)$ where $H^\infty(\Gamma_w)$ is the one variable Hardy space.

  12. Gram Matrices of Reporducing Kernel Hilbert Spaces over Graphs II (Graph Homomorphisms and De Branges-Rovnyak Spaces)

    Seto, Michio; Suda, Sho; Taniguchi, Tetsuji
    We study graph homomorphisms over finite graphs from a viewpoint of reproducing kernel Hilbert space theory. In particular, introducing de Branges-Rovnyak theory into graph theory, the relation between injective graph homomorphisms and de Branges-Rovnyak spaces is discussed in detail.

  13. The Chern Character in the Simplicial De Rham Complex

    Suzuki, Naoyha
    On the basis of Dupont's work, we exhibit a cocycle in the simplicial de Rham complex which represents the Chern character. We also prove the related conjecture due to Brylinski. This gives a way to construct a cocycle in a local truncated complex.

  14. The Dunkl-Williams constant of symmetric octagonal norms on $\mathbb{R}^2$ II

    Mizuguchi, Hiroyasu
    Recently, the author and two other researchers constructed a calculation method for the Dunkl-Williams constant $DW(X)$ of a normed linear space $X$. Using the method, we determined the constant of $\mathbb{R}^2$ with symmetric octagonal norms. In this paper, we calculate the Dunkl-Williams constant of its dual space. As the result, the space $\mathbb{R}^2$ with symmetric octagonal norm becomes an example for which the Dunkl-Williams constant of the own space and the dual space have same value.

  15. Uniqueness of the extension of isometries on the unit spheres in normed linear spaces

    Nogawa, Tatsuya
    In this paper we show that the extension of a surjective isometry on the unit sphere in a normed linear space is unique.

  16. Generalized split feasibility problem governed by widely more generalized hybrid mappings in Hilbert spaces

    Hojo, Mayumi; Takahashi, Wataru
    Generalized split feasibility problem governed by a widely more generalized hybrid mapping is studied. In particular, strong convergence of this algorithm is proved. As tools, resolvents of maximal monotone operators are technically maneuvered to facilitate the argument of the proof to the main result. Applications to iteration methods for various nonlinear mappings and to equilibrium problem are included.

  17. Discontinuous maps whose iterations are continuous

    Taniyama, Kouki
    Let $X$ be a topological space and $f:X\to X$ a bijection. Let ${\mathcal C}(X,f)$ be a set of integers such that an integer $n$ is an element of ${\mathcal C}(X,f)$ if and only if the bijection $f^n:X\to X$ is continuous. A subset $S$ of the set of integers ${\mathbb Z}$ is said to be realizable if there is a topological space $X$ and a bijection $f:X\to X$ such that $S={\mathcal C}(X,f)$. A subset $S$ of ${\mathbb Z}$ containing $0$ is called a submonoid of ${\mathbb Z}$ if the sum of any two elements of $S$ is also an element of $S$. We show that a subset $S$...

  18. Normal log canonical del Pezzo surfaces of rank one with unique singular points

    Kojima, Hideo
    Normal del Pezzo surfaces of rank one with only rational log canonical singularities are studied. We classify such surfaces with unique singular points. Moreover, by using the classification result and the results in [11], we study the fundamental groups of their smooth parts.

  19. On generalized Hermite-Hadamard type integral inequalities involving Riemann-Liouville fractional integrals

    Sarikaya, Mehmet Zeki; Yaldiz, Hatice
    In this paper, some generalization integral inequalities of Hermite-Hadamard type for functions whose derivatives are convex in modulus are given by using fractional integrals.

  20. Some Remarks on Operator Equation $C_{\varphi}=C_{\psi}X$

    Hosokawa, Takuya; Seto, Michio
    We discuss linear equations whose coefficients are bounded composition operators on the Hardy space over the unit disk. Some connections between those equations, Pick interpolation and de Branges-Rovnyak spaces are studied in detail.

Aviso de cookies: Usamos cookies propias y de terceros para mejorar nuestros servicios, para análisis estadístico y para mostrarle publicidad. Si continua navegando consideramos que acepta su uso en los términos establecidos en la Política de cookies.